Will long-term use of contraceptives affect health? Can contraceptives affect women's health? Will long-term use of contraceptives harm health? Can women take contraceptives for a long time?
Since it is a contraceptive, there are inevitably some side effects. We don't think oral contraceptives have any side effects. There are some common side effects, for example, after taking medicine, there may be some nausea, dizziness in a short time, or reactions similar to early pregnancy. In addition, after taking medicine, there may be some changes in menstruation in a short period of time. For example, the amount of menstruation may decrease, and the time of menstruation may also decrease. In fact, these side effects are not necessarily bad for your health. For example, you usually have a lot of menstruation, and less menstruation after taking contraceptives, which is not necessarily a bad thing.
After reading the above content, we should have some understanding of the problem that long-term use of contraceptives will affect health. More topics about women taking contraceptives will continue to be introduced in the following article. Welcome to check. Wish you a happy life!